MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during an attempt to remove the plug from the ng tube in order to reconnect it to suction, the plug broke and became stuck inside the tube.As a result, the ng tube could not be reconnected to suction.Attempts were made to remove the broken plug; however, the pieces came out in fragments and part of the plug remained lodged inside the tube.The tube was therefore unable to be used for suction.Further assistance was required to address the issue.The customer stated that the plug that comes with the tubing appeared to be the issue.They also have separate plugs available, and when they used one of those, it detached easily without any problems.Additional information received on 13may2026 confirmed that the issue was with the arv valve.They cannot confirm the reported lot number as the staff provided the numbers that they had at the time.They didn¿t have to insert another tube, but the patient was quite anxious when they initially couldn¿t remove it.Staff assisted by applying counter pressure while two people attempted to remove it, but it wouldn¿t budge.They then called another person in to stabilize the tube at the patient¿s nose to ensure they didn¿t accidentally dislodge it.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
SALEM SUMP
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25173032
Report Number1423537-2026-00156
Device Sequence Number10566328
Product Code FEG
UDI-Device Identifier10192253012804
UDI-Public(01)10192253012804
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K880850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888266122
Device Catalogue Number8888266122
Device Lot Number2525416364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown